# SDR ASAA2018122647551

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 31,397 hours, 9,128 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOTH CA & FO FD ANN ILLUMINATED. GROUNDED - YES. VERIFIED NOTED ANN ILLUMINATION. PERFORMED DFCS BITE PER B737-800 FIM 22-11 TASK 801. CHANNEL A NOT AVAILABLE FOR BITE. VERIFIED ALL CIRCUIT BREAKERS IN ON FCC A ON P18-1. POWERED DOWN A/C, REPOWERED. PERFORMED BITE AGAIN ON DFCS PER FIM 22-11 TASK 801. ALL CHANNELS AVAILABLE. NO FAULTS FOUND ON F/D PER STEP 6, CA & FO ANN NO LONGER ILLUMINATED ON DISPLAYS.
